MathSciNet Relay Station
MathSciNet bibliographic data
MR174841 35.39 (53.45)
Maisano, Francesco Sull'integrale generale di un sistema lineare del primo ordine ai differenziali totali a coefficienti costanti. (Italian) Rend. Sem. Mat. Univ. Padova 34 1964 401–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement